MathSciNet Relay Station
MathSciNet bibliographic data
MR2346950 (2008h:14055) 14N05 (13D02 13H10)
Landsberg, J. M.; Weyman, Jerzy On the ideals and singularities of secant varieties of Segre varieties. Bull. Lond. Math. Soc. 39 (2007), no. 4, 685–697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement